The Michigan Mathematical Journal

Mori dream spaces and GIT.

Yi Hu and Sean Keel

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 331-348.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132722

Mathematical Reviews number (MathSciNet)
MR1786494

Digital Object Identifier
doi:10.1307/mmj/1030132722

Zentralblatt MATH identifier
01700876

Subjects
Primary: 14L24: Geometric invariant theory [See also 13A50]
Secondary: 14E30: Minimal model program (Mori theory, extremal rays)

Citation

Hu, Yi; Keel, Sean. Mori dream spaces and GIT. Michigan Math. J. 48 (2000), no. 1, 331--348. doi:10.1307/mmj/1030132722. http://projecteuclid.org/euclid.mmj/1030132722.


Export citation